# SDR IPXA2025042665769

- Difficulty date: April 26, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N618UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64264
- Aircraft time: 21,996 hours, 3,262 cycles
- Engine: GENX2B67P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG FAIL ON CLIMB OUT. LOUD BANG ACCOMPANIED BY BRIGHT FLASH LESS THAN 5 MIN AFTER T.O. FOUND EVIDENCE OF METAL PARTICLES ON EXHAUST AREA, ALSO FOUND DAMAGE ON HPT / LPT BLADE TIPS ON BORO. INSP. PERFORMED REQURIED INSP ON PYLON FIREWALL & PYLON ENG MOUNTS AS REQUIRED PER GMM-MTX 04.02. NO DAMAGE NOTED.
